# SDR IPXA2022082085433

- Difficulty date: August 4, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AFA7113505
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO COMPARTMENT LONGERON 46R SPLICE FITTING CRACK AT STA.1671.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE IAW DWG AFA7113 AND SRM 51-33-01 (MINOR).
